OJDM  Vol.4 No.1 , January 2014
Equidistribution in Sharing Games

Games often provide a good introduction to interesting phenomena in mathematics. In this note, we examine three variations of an iterative sharing game played around a circular (or not so circular) table. More precisely, for each variation, we study the tendency toward equal distribution among the players. In the first variation, the players have discrete amounts at each step. The second variation removes this restriction, and the third one considers an infinitely long table with an infinite number of players.

Cite this paper: C. Andrea and E. Gómez, "Equidistribution in Sharing Games," Open Journal of Discrete Mathematics, Vol. 4 No. 1, 2014, pp. 9-18. doi: 10.4236/ojdm.2014.41003.

[1]   G. Z. Chang and T. W. Sederberg, “Over and Over again,” New Mathematical Library, 39. Mathematical Association of America, Washington DC, 1997. xiv+309 pp. ISBN: 0-88385-641-7.

[2]   G. Latouche and V. Ramaswami, “Introduction to Matrix Analytic Methods in Stochastic Modeling,” 1st Edition, PH Distributions, ASA SIAM, 1999.